# SDR 08FDEA04305

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651750469
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AIR STAIR AREA, BS 1262 SHEAR TIE  CRACKED BETWEEN S11-12L  REMOVED CRACKED SHEAR TIE, FABRICATED, TREATED AND PRIMED AND INSTALLED SHEAR TIE REPAIR. REF SRM 51-10-2, SRM 51-30-2 PG 1-4, SRM 53-10-04, NDT HOLES AND   COUNTERSINKS, NO DEFECTS NOTED, REF NDT MANUAL PART 6. 51-00-00 AND 53-30-00. THIS IS CLASSIFIED AS A MAJOR REPAIR
